# SDR ASAA2015031111171

- Difficulty date: March 11, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546592503
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT CORRODED, BS 907-927, RBL 3.  ACFT GROUNDED. R & R AFT PIT FLOOR SUPPORT RBLS FS 797-917 IAW SRM 53-00-53-2R-1, W 1.0, O .063, R 0, L 40, D .063.
